| Catalog Number |
136532730 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent revision surgery for her total hip replacement on (b)(6) 2026, due to an inlay issue.The aforementioned femoral head was implanted during this procedure.The original label indicates a 12/14 cone.Due to repeated postoperative dislocations, another dislocation occurred on (b)(6) 2026, during which the femoral head was explanted.It was stable on the cone.The number combination 16/18 was printed on the head, and the other numbers also did not match the label.
Event or Problem Description
Additional information received: a.Kindly confirm the construct removed on (b)(6) 2026 were depuy implants.- surgeon confirmed the construct removed on (b)(6) 2026 were depuy implants.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b7.Corrected: d6a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.Added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4)
investigation summary = > according to the information received, it was reported that ¿hcp is reporting a revision of a hip head.The patient underwent revision surgery for her total hip replacement on (b)(6)2026, due to an inlay issue.The aforementioned femoral head was implanted during this procedure.The original label indicates a 12/14 cone.Due to repeated postoperative dislocations, another dislocation occurred on(b)(6)2026, during which the femoral head was explanted.It was stable on the cone.The number combination 16/18 was printed on the head, and the other numbers also did not match the label.¿
¿
¿the product was not returned to depuy synthes, however a photo was provided for review.See attachment ((b)(4)photo]").¿
photo was provided for review, however the photo show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > 1) quantity manufactured: 20
2) date of manufacture: 12/14/2021
3) any anomalies or deviations identified in dhr: none
4) expiry date: (b)(6)2026
5) ifu reference:(b)(4)
device history review = > a manufacturing record evaluation was performed for the finished device product description: dlt ts cer hd 12/14 32mm +9 product code: 136532730 lot number: 3646832 and no non-conformances or manufacturing irregularities were identified.Added: h4
corrected: h3.